# SDR SWAA2025081590853

- Difficulty date: July 12, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 380 - 400 RBL 11 WL 208<[01] REMOVED; REPLACED; AND INSTALLED A NEW ANGLE AT BS 380-400; RBL11; WL 208 IAW SRM 51-40-02 AND BOEING DWG 143A5400 SH 105 REV:-;[02] STEP 1 COMPLETED.
